# SDR 2018FA0000054

- Difficulty date: February 7, 2018
- Submitted: February 13, 2018
- Operation: General aviation
- Aircraft: N1828S
- Make and model: Amd FALCON900EX
- Aircraft serial: 182
- Aircraft time: 2,043 hours, 1,114 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Hose
- Part number: 18607719402
- Condition: Ruptured
- Location: Air Con System
- Part time: 2,043 hours, 1,114 cycles
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOTS WROTE UP A RUMBLING SOUND WHEN CHANGING TEMPERATURES IN THE COCKPIT. ON INVESTIGATION THE CONDITIONED AIR HOSE THAT RUNS UNDER THE PILOTS FLOOR NEXT TO THE ELEVATOR CONTROL ROD AND BELLCRANK WAS FOUND RUPTURED.  THE PLASTIC WINDING THAT HOLDS THE HOSE SHAPE UNRAVELED. THE HOSE WAS REPLACED.
